# SDR YEN2008F00020

- Difficulty date: September 2, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 7,255 hours, 4,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED SMOKE IN CABIN, REMOVED NR 1 AND NR 2 EXT PNLS. INSPECTED FOUND COFFEE DEBRIS IN NR PACK (NR 1 PACK OK) AMM 21-51-05. CLEANED OUT NR 2 PACK AND SECURED NR 1 AND NR EXT PNLS. OPS CHECK OF NR AND NR 2 PACKS. OK INSPECTED FWD/MID E/E BAY RECIRC FANS. OPS CHECK OK. AMM 21-26-00/01. ALSO INSPECTED TR`S, CONDITION AND OPS CHECK OK AMM 24-31-01/00.  INSPECTED LAV`S NO DEFECTS NOTED.  AMM 26-14-00/01. RAN (OPERATED) ENG NR 1 AND NR 2 BLEED CHECK OK.  NO DEFECTS NOTED AMM 71-60-01.  COMPLETED FIM 21-20-810-801A. PERFORMED LTV SMOKE IN CABIN INSPECTION IAW LTV MM 44-20-10. NO FAULTS NOTED LTV SYS. OPS CHECK NML IAW LTV MM 44-20-10.  (K)
